# SDR VNAA2019101299901

- Difficulty date: September 3, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1070.70 IS CORRODED AT STR 27 CUT AWAY DAMAGED FLANGE IS REQUIRED ON FRAME 1088.20. CUTAWAY DAMAGED SECTION OF FRAME 1088.20 AT STR 27 IAW CRJ 700 SRM 51-24-36-001-001-A01
